Cumulative gadodiamide administration leads to brain gadolinium deposition in early MS.

Cumulative gadodiamide administration leads to brain gadolinium deposition in early MS.

Publication date: Jul 08, 2019

Frequent administration of gadolinium-based contrast agents in multiple sclerosis (MS) may increase signal intensity (SI) unenhanced T1-weighted imaging MRI throughout the brain. We evaluated the association between lifetime cumulative doses of gadodiamide administration and increased SI within the dentate nucleus (DN), globus pallidus (GP), and thalamus in patients with early MS.

A total of 203 patients with MS (107 with baseline and follow-up MRI assessments) and 262 age- and sex-matched controls were included in this retrospective, longitudinal, 3T MRI-reader-blinded study. Patients with MS had disease duration

Zivadinov, R., Bergsland, N., Hagemeier, J., Ramasamy, D.P., Dwyer, M.G., Schweser, F., Kolb, C., Weinstock-Guttman, B., and Hojnacki, D. Cumulative gadodiamide administration leads to brain gadolinium deposition in early MS. 18542. 2019 Neurology.

Concepts Keywords
Blinded Study Weighted imaging
Brain MS
Contrast Agents Chemistry
Dentate Nucleus Physical sciences
Gadolinium Chemical elements
Globus Pallidus Magnetic resonance imaging
MRI Gadolinium
Multiple Sclerosis Lanthanides
Neurology Gadodiamide
Thalamus Fluid-attenuated inversion recovery
MRI

Semantics

Type Source Name
gene UNIPROT CYREN
disease DOID multiple sclerosis
disease MESH multiple sclerosis
drug DRUGBANK Gadolinium
drug DRUGBANK Gadodiamide

Similar

Original Article

Leave a Comment

Your email address will not be published. Required fields are marked *